I had a medication change about 5 days ago because I was feeling numb, flat, and empty. My psychiatrist said that he has seen this happen to people who reach a therapeutic level of Clozapine that are also taking Mirapex. We decided together to taper off the Mirapex. I will take my last dose of Mirapex on Wednesday, I’m currently taking half the dose.

I feel worse than I did a week ago. I’m hoping that this is just me adjusting to the medication change. I really hope that it’s not the beginning of another downward spiral. I took a nap this evening because I just couldn’t stand being awake anymore. When I woke up, I was hoping that at least a couple hours had passed, but instead, it had only been about 30 minutes. What a disappointment. It’s getting harder each day to fake being okay.

4 thoughts on “Downward Spiral?

  1. That sucks. Be sure to communicate with the doc between appts. He needs to know how you are responding to the med change to treat you properly. Sending hugz and peace.

    Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s